1
TITLE: Algorithms for generalized numerical semigroups
AUTHORS: Cisto, C; Delgado, M ; Garcia Sanchez, PA;
TYPE: Article, PUBLISHED: 2021, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 20, ISSUE: 05
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
2
TITLE: Conjecture of Wilf: A Survey
AUTHORS: Delgado, M ;
TYPE: Book Chapter, PUBLISHED: 2020, SOURCE: Springer INdAM Series, VOLUME: 40
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
3
TITLE: On a question of Eliahou and a conjecture of Wilf  Full Text
AUTHORS: Manuel Delgado ;
TYPE: Article, PUBLISHED: 2018, SOURCE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 288, ISSUE: 1-2
INDEXED IN: Scopus WOS CrossRef: 5
IN MY: ORCID
4
TITLE: Numerical semigroups with a given set of pseudo-Frobenius numbers
AUTHORS: Delgado, M ; Garcia Sanchez, PA; Robles Perez, AM;
TYPE: Article, PUBLISHED: 2016, SOURCE: LMS JOURNAL OF COMPUTATION AND MATHEMATICS, VOLUME: 19, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
5
TITLE: numericalsgps, a GAP package for numerical semigroups
AUTHORS: Delgado, M ; Garcia Sanchez, PA;
TYPE: Article, PUBLISHED: 2016, SOURCE: ACM COMMUNICATIONS IN COMPUTER ALGEBRA, VOLUME: 50, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 12
IN MY: ORCID
6
TITLE: On the Weight Hierarchy of Codes Coming From Semigroups With Two Generators
AUTHORS: Manuel Delgado ; Jose I Farran; Pedro A Garcia Sanchez; David Llena;
TYPE: Article, PUBLISHED: 2014, SOURCE: IEEE TRANSACTIONS ON INFORMATION THEORY, VOLUME: 60, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 14
7
TITLE: ON THE GENERALIZED FENG-RAO NUMBERS OF NUMERICAL SEMIGROUPS GENERATED BY INTERVALS
AUTHORS: Delgado, M ; Farran, JI; Garcia Sanchez, PA; Llena, D;
TYPE: Article, PUBLISHED: 2013, SOURCE: MATHEMATICS OF COMPUTATION, VOLUME: 82, ISSUE: 283
INDEXED IN: Scopus WOS CrossRef: 6
8
TITLE: Rees quotients of numerical semigroups
AUTHORS: Manuel Delgado ; Vítor H. Fernandes ;
TYPE: Article, PUBLISHED: 2013, SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 70, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 1
9
TITLE: ON ITERATED MAL'CEV PRODUCTS WITH A PSEUDOVARIETY OF GROUPS  Full Text
AUTHORS: Manuel Delgado ; Benjamin Steinberg;
TYPE: Article, PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7
INDEXED IN: Scopus WOS CrossRef
10
TITLE: PREFACE  Full Text
AUTHORS: Alfredo Costa ; Manuel Delgado ; Vítor H. Fernandes ;
TYPE: Editorial Material, PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7
INDEXED IN: Scopus WOS CrossRef
Page 1 of 3. Total results: 28.